Fiscal Multipliers in a Structural VEC Model with Mixed Normal Errors

Show simple item record

dc.contributor.author Puonti, Päivi Johanna
dc.date.accessioned 2021-10-27T14:03:01Z
dc.date.available 2021-12-17T18:45:45Z
dc.date.issued 2016
dc.identifier.citation Puonti , P J 2016 , ' Fiscal Multipliers in a Structural VEC Model with Mixed Normal Errors ' , Journal of Macroeconomics , vol. 48 , pp. 144-154 . https://doi.org/10.1016/j.jmacro.2016.03.003
dc.identifier.other PURE: 61503581
dc.identifier.other PURE UUID: 461ab448-e56e-4ed8-bc0b-e694c28ab3a5
dc.identifier.other Scopus: 84962857977
dc.identifier.other WOS: 000393846500010
dc.identifier.uri http://hdl.handle.net/10138/335748
dc.format.extent 11
dc.language.iso eng
dc.relation.ispartof Journal of Macroeconomics
dc.rights cc_by_nc_nd
dc.rights.uri info:eu-repo/semantics/openAccess
dc.subject 511 Economics
dc.title Fiscal Multipliers in a Structural VEC Model with Mixed Normal Errors en
dc.type Article
dc.contributor.organization Department of Political and Economic Studies (2010-2017)
dc.contributor.organization Economics
dc.contributor.organization Financial and Macroeconometrics
dc.description.reviewstatus Peer reviewed
dc.relation.doi https://doi.org/10.1016/j.jmacro.2016.03.003
dc.relation.issn 0164-0704
dc.rights.accesslevel openAccess
dc.type.version acceptedVersion

Files in this item

Total number of downloads: Loading...

Files Size Format View
FiPo_revised.pdf 2.382Mb PDF View/Open

This item appears in the following Collection(s)

Show simple item record